JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON SOME UPPER BOUNDS OF THE EXPONENTIAL FUNCTION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 30, Issue 2,  2008, pp.323-328
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2008.30.2.323
 Title & Authors
ON SOME UPPER BOUNDS OF THE EXPONENTIAL FUNCTION
Bae, Jae-Gug;
  PDF(new window)
 Abstract
In this paper, we introduce some algebraic, rational and polynomial upper bounds of the exponential function on the interval [0,1). And then we compare the acuteness of these bounds.
 Keywords
upper bounds;polynomials;the exponential function;
 Language
English
 Cited by
 References
1.
J. Bae, Optimal polynomial lower bounds for the exponential function, Honam Math. J. 29 (2007), no. 4, 535-542. crossref(new window)

2.
J. Bae, Optimal polynomial lower bounds for the exponential function on rays (to appear).

3.
J. Bae, S-H. Kim, On a generalization of an upper bound for the exponential function (to appear in J. of Math. Analysis and Appl.). crossref(new window)

4.
J. Karamata, Sur l'approximation de $e^x$ par des fonctions rationnelles (in Serbian), Bull. Soc. Math. Phys. Serbie 1 (1949), 7-19.

5.
S-H. Kim, Densely algebraic bounds for the exponential function, Proc. Amer. Math. Soc. 135 (2007), 237-241.

6.
D. S. Mitrinovic, Analytic Inequalities, Springer-Verlag, New York, 1970.

7.
W. E. Sewell, Some inequalities connected with exponential function (in Spanish), Rev. Ci (Lima) 40 (1938), 453-456.